# SDR ASAA2023052043335

- Difficulty date: May 20, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 28,453 hours, 8,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL LIGHTS ASSOCIATED WITH BATTERY PACK M2627 ARE INOP. GROUNDED - YES. REMOVED AND REPLACED EMER LIGHT POWER SUPPLY AT M2627 S/N 127719 IAW B737-900 AMM 33-51-06-960-806.OPS CHECK GOOD.
